Properties of Almost \(\omega\)-Continuous Functions

Main Article Content

Ennis Rafael Rosas
C. Carpintero
N. Rajesh
S. Saranyasri

Abstract


In [1], the authors introduced and studied the notionof almost \(\omega\)-continuity in topological spaces. In this paper, weinvestigate some more properties of this type of continuity.

Article Details

How to Cite
Rosas, E. R. ., Carpintero, C. ., Rajesh, N. ., & Saranyasri, S. . (2022). Properties of Almost \(\omega\)-Continuous Functions. Journal of Advanced Studies in Topology, 4(3), 29–38. Retrieved from https://www.m-sciences.com/index.php/jast/article/view/124
Section
Research Articles